# SDR 2007UALA01197

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 43,592 hours, 6,814 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE LOW 900 PSI.  [SUP 05-16-07]  REPLACED OXY BOTTLE. LEAK CHKD AND INDICATED OK.  SUSPECT LOW PRESSURE THE RESULT OF CREW SNIFF TESTS DURING CHECK LIST.
